# SDR VNAA2015072300028

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 27,941 hours, 28,059 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OTBD MLG TIRE REPORTED TO HAVE TREAD SEPARATION.  MAINTENANCE INSPECTED AND R & R NR 4 MAIN WHEEL AND TIRE ASSY.  RIGHT MLG DOOR WAS REMOVED DUE TO DAMAGE FROM TIRE FAILURE AND LISTED ON CONFIGURATION DEVIATION LIST (CDL).  RIGHT INBD FLAP WAS R & R DUE TO DENTS.  MAINTENANCE PERFORMED CHECKS AND ACFT RELEASED FOR SERVICE.  WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.
